# SDR AALA2018082989027

- Difficulty date: August 24, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N994NN
- Make and model: Boeing 737823
- Aircraft serial: 33248
- Aircraft time: 6,965 hours, 2,718 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Vibration
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

VIOLENT UNCOMMANDED YAW DURING TAKEOFF ROLL.  MAINTENANCE ACCOMPLISHED AN EVALUATION, CONFIRMS EVENT, AND ACCOMPLISHED SATISFACTORY RUDDER SYSTEM TESTS IAW AMM 27-21-00.
